Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


How to cure fatigue and low energy
Jun 26, 2010

I have been on HAART for about 4 years now....have been on Truvada and Viramune since diagnosed, but have consistently and increasily had fatigue and very low energy since being on meds. I have now gained over 40 pounds in the last 3 years and is mostly due to lipodystrophy and the loss of energy to be able to perform exercise/workouts. Though I have expressed my concern for energy loss wherease not allowing me to continue exercising, my MD has not addressed the problem until my recent visit where he decided to change my Meds to Truvada and Isentress (to hopefully stop me from further gaining weight as he thinks it's due mostly to the Viramune). Is there anything that I should be doing or my MD should be prescribing to help me overcome this fatigue and loss of energy?

Response from Dr. Frascino

Hi,

There are many potential underlying causes of HIV-associated fatigue, ranging from anemia to psychological stress to medication side effects, etc. I would suggest you carefully review the information in the archives of this forum. We have chapters devoted specifically to causes of HIV-associated fatigue as well as to treatment of HIV-associated fatigue. Once you've reviewed this information, discuss it with your HIV specialist.

Good luck.

Dr. Bob


Previous
Need an HIV Doctor in NYC
Next
HIV CURE AT LAST

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement